Vivelle-Dot User Reviews

Vivelle-Dot - User Reviews

Vivelle-Dot User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Vivelle-Dot sorted by most helpful. Patient Discussions FAQs


Comment from: hairgirl, 25-34 on Treatment for 1-6 months (Patient) Published: July 29

After having total hys. three months ago started 0.1 patch. Everything has been fine except the weight gain. I work out everyday, have three small children and work partime. I do pilates, play tennis and am always on the go. I have gained 20 pounds. I have to find something, anything to help me. Hopefully will come up with a good solution with my doctor. I'm 33 and need to be on some kind of HRT

Comment from: 45-54 on Treatment for 10+ years (Patient) Published: June 21

I started taking this medication 12 years ago after a hysterectomy (including ovaries) at the age of 40. I started it immediately post op and have had no problems. It is easy and effective. I gained 10 lbs. and could have gained more but I watch my portion sizes. Weight gain is common after this type of surgery with or without HRT. It took about six months for my libido to readjust. Before the hysterectomy I was having urgency and frequency and these resolved after the surgery and HRT. I highly recommend this drug.

Comment from: 45-54 on Treatment for 5-10 years (Patient) Published: November 18

I have been on this since 2002. I've really gained the weight. I had a hysterectomy at 28, I'm 54 now. I'm thinking about getting off of it because I've been on it so long AND because of the health risks; weight gain, etc. Has anyone else been on it as long as me?

Comment from: mich, 45-54 on Treatment for 2-5 years (Patient) Published: March 17

Very effective, have never had a flash. Very easy to use. Only negative thing is I did tend to break out occasionally in chin/mouth area. Weight gain minimal. Skin, hair and nails healthy and vibrant.

Comment from: meleen, 45-54 on Treatment for 1-6 months (Patient) Published: March 14

I have been on this for 3 mos and have been steadily gaining weight.

Comment from: riverdog, 55-64 on Treatment for 1-2 years (Patient) Published: August 01

Women who state their sex drive is gone need to see a doc or PA who is well-versed in bio-identical hormone replacement therapy (BHRT) and get on testosterone (I am 59, had a full hysterectomy after breast cancer & went thru almost 5 years of horrendous hot flashes and other problems. I'm now on a compounding pharmacy's vaginal cream with testosterone and estrogen which has improved vaginal walls greatly and really boosted libido). I found my PA by calling a compounding pharmacy and asking for names. Suzanne Somers' books proved very helpful, especially The Sexy Years (despite the goofy name). The Dot is way better than oral estrogen, but a bad, almost constant back ache has me thinking this might be the cause. My advise: If you haven't tried the Dot and are having bad hot flashes and brain fogginess, try it. If you stay with it, try applying a fresh patch every 4 days. It makes sense since they say apply 2 per week. Instead of choosing Monday and Wednesday, for instance, sit down with a calendar and count 4 days per patch, write the date on the patch and leave the next one out on your dresser or by the sink.

Related Reading: breast

Comment from: Michelle, 45-54 on Treatment for 6 months - 1 year (Patient) Published: May 11

I had a hysterectomy in June 2010 at the age of 44, ovaries removed also. Before the surgery I was taking 10 mg of Lexapro a day for depression. Since my surgery I started taking Vivelle-dot 0.075MG, and I feel WONDERFUL! I am no longer on Lexapro...no more hot flashes or depression.

Related Reading: Lexapro | depression

Comment from: debbie, 45-54 on Treatment for 2-5 years (Patient) Published: January 29

I have been using for 3 yrs my hot flashes have started to come back and I am not sleeping very well it seemed to work for about 2 yrs. I am also having hair loss around my face it seems to be getting worse I dont know if it is from the medication or from menopause but I think I am going to try herbal treatment and see if my hair loss gets better

Related Reading: hair loss | menopause

Comment from: janinerenea@aol.com, 35-44 on Treatment for 1-6 months (Patient) Published: March 01

I am 41 and had a complete hysterectomy 3 months ago. The doctor recommended a total because my family history of ovarian cancer, I was already perimenopausal and I suffered migraine headaches along with irregular periods. I was immediately placed on this patch after surgery and the migraine headaches stopped. I have only experienced hot flashes 1-2 days when my doctor switched me to the EvaMist spray after I complained that the patch wasn't staying on. I immediately stopped using the spray and switched back to the patch. I sometimes have to replace more than twice per week because it starts falling off. Since getting back on the patch, I have not experienced hot flashes, night sweats, headaches, etc. I sleep like a baby. HOWEVER, I have gained a lot of weight in the mid-section and can't button any of my pants. I have always been a runner and watched my food intake. In the past this always kept me with a flat stomache (even after child) and I have been able to maintain my petite frame -- not so now with the patch. I am practically starving myself to no avail. I have also had fluid retention in legs, hands and face (to the point that I look like I've been crying), tender breasts, anxiety and breaking out around my chin area. I will be switching back to spray tomorrow and gradually wean myself off of HRT by using natural support.

Related Reading: ovarian cancer | migraine | EvaMist


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations